# SDR DLM90071167

- Difficulty date: September 3, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,383 hours, 17,629 cycles
- Engine: Iae V2528D5
- Engine time: 10,267 hours, 5,434 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2528D5
- Part serial: 020027
- Condition: Intermittent
- Location: Nr 1
- Part time: 10,267 hours, 5,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG STRAINER CLOG ILLUMINATED DURING INITIAL CLIMB COMPLETED WITH CK LIST AND RETURNED TO LAND.  ENG WAS NOT SHUT DOWN AND LANDING WAS NOT OVERWEIGHT.  INSP/CLEANED SCAVENGE OIL FILTER PER MEL REF.  NO DEPOSITS  NOTED.  FWD TO MCO AND PLAC PER MEL 79-36-01.  ITEM TO CKD ONCE EACH FLT DAY.  RAN ENG NO LEAKS.  FOUND DEFECTIVE WIRING OB OF PYLON CONNECTOR.  REPAIRED WIRING RAN ENGINE.  ENG INDICATIONS NORMAL.  MCO AND PLAC RMVD.  REMOVED C FILTER LK CK OK.
